Support honest drug info & help us reach a new high for
the number of $5+ donations in a month. Our goal is 1,422. $10-$500 donations are doubled! [see progress]

Donate Cryptocurrency
Aftermath of a Disaster
AMT & 2C-T-7
by Juxlus
Citation:   Juxlus. "Aftermath of a Disaster: An Experience with AMT & 2C-T-7 (exp2961)". Erowid.org. Sep 14, 2000. erowid.org/exp/2961

 
DOSE:
T+ 0:00
35 mg oral AMT (powder / crystals)
  T+ 3:00 4.0 mg insufflated 2C-T-7 (powder / crystals)
  T+ 3:10 4.0 mg insufflated 2C-T-7 (powder / crystals)
  T+ 3:20 12 mg insufflated 2C-T-7 (powder / crystals)

BODY WEIGHT: 140 lb


I would like to add my voice to be 'be careful' message. I've had many years of experience with many different drugs, and I realize I have grown over-confident. Now there are some new drugs circulating. I want to specifically warn people about 2ct7. Not only was there the incident that Anon of Ibid posted about, but there was another that I heard about that sounded quite traumatic. Then there was my own experience of just a few nights ago. It's further worrying in that this drug is easy to acquire.

My main conclusions are, if you want to try this drug, make sure you have a good milligram scale, and start at a low dose if you are new to it. Be careful combining it with other drugs. It's much more powerful than I was expecting, and my confidence has been seriously shaken.

I had done it once before, 10mg, nasally. Apparently the dosage can be effectively halved if you do it nasally rather than orally. Also, it takes at least 2 hours to come on orally, I hear, and I can be impatient. Nasally, it comes on very quickly and strongly, and at first can be quite unpleasant. The first time I did it, the first hour was very uncomfortable and I couldn't wait for it to stop. I felt quite physically uncomfortable. After a while, the intensity dropped, and the rest of the trip was enjoyable.

A few days ago, I had a couple days free, and wanted to try something. I wavered between AMT and 2ct7, finally deciding for AMT. Since I had no scale, I can't say how much I did. I felt confident about being able to eyeball a 'reasonable' AMT dose, since I had done so a few times before. And I did -- it was a moderate dose, probably in the range of 30-40mg. But eyeballing these sorts of drugs is a dangerous, reckless thing -- please be careful! I won't do it again.

The AMT was pleasant, and ran its course for several hours. It was fairly mild, and I found myself wanting to see if I could add *a little* 2ct7 to it. I remembered fairly clearly what the 10mg I had done before looked like in size, and I did, nasally, an amount that seemed much smaller -- perhaps 2-4mg. I remembered from the first time that the effects came on very quickly. In hindsight now, I misremembered how fast -- it probably took 30-60 minutes for the effects to peak, but I remembered it as reaching a plateau within 15 minutes. So, in about 10 minutes, after I felt no effects at all, I did about 2-4mg more. Again I waited 10 minutes or so, and again felt nothing really. I began to think I must be doing extremely small amounts, so I did a slightly larger amount, which, in my random hindsight guessing, could have been 10mg or more, though at the time I thought at the time it was much less. So altogether, I probably did somewhere between 15 and 25mg, which was way more than I intended.

The effects came on rather quickly after that. The next couple of hours were -- while in some ways profound, awesome and beautiful -- scary, panicky, overwhelming and sickening. It felt like I had taken some substance that my body/mind just was not designed to cope with. It triggered a million different alarms, from nausea and vomitting to confusion, panic, struggle. It felt like my body/mind went 'haywire' - as if all the bugs of the human machine were being made obvious. At one point I thought 'this is the exact opposite of interesting' -- it was something I wanted to escape from at all levels. I couldn't even *think*, because having a thought was way too intense. Like a sound-system suddenly screeching feedback and you reach for the controls to make it stop but you can't. Every single part of my body and brain were screeching feedback.

There were intense and sometimes beautiful visual hallucinations. Mostly 'hot' colors -- reds and yellows, oranges and whites; very explosive and firey. Sometimes flashes of white light would overwhelm all vision. Sometimes my whole vision would fold and skew and smokey membranes would drift around. Sometimes I saw things that were not there -- distorted gateways in midair, some things I cannot describe, extremely detailed and intricate visions, like in a vivid dream -- except I could not tell if it 'in my head', or if I was actually seeing it. There wasn't really a difference -- my thoughts were visual. There were crazy, 'haywire' patterns all over; sometimes geometric, sometimes just chaotic swashes -- my broken brain made visual. It was very much like all the different parts of my brain were exploding; which was occassionally brilliant, and often terrifying. 'Delirium' seems a very appropriate word.

It was often hard to tell what was real and what was hallucinatory. In listening to music, I was filled with very clear ideas and visions about what the music was about, and how that related to my life right now. But in hindsight, listening and looking at the music again, very little of what I saw as 'obviously true' was actually there. It was as if I took the subtlest clues and expanded them to vast visions of truth. One piece of music I took to be about the black death, and the imagery and sensations were so clear and grim and horrible I had to turn the music off. The next day, I listened again and read the lyrics, and it's not about the black death at all, but the virgin mary -- and isn't the least bit grim sounding. It was never clear when I saw color patterns on an object whether the object was actually patterned or whether I was hallucinating. In fact, generally, I just assumed that things looked like that. I put CDs in the CD player upside down because I saw such clear patterns and artwork on the music-side. This drug is seriously reality-twisting. I can see it being a very interesting drug, but, be careful, and have a sitter. It's dangerous.

After a couple hours, I was still freaked out, so I took a valium. This helped quite a bit, and as time went by the intensity dropped to a much more manageable level. I couldn't believe how 'exploded' things were. Not only did I feel exploded, but everything I saw looked exploded. Like the aftermath of a disaster. Eventually, a friend came over and took me to her place, which in comparison was a wonderful place. From the moment she arrived, I felt much better, and the rest of the night was beautiful and delightful. In fact, the day after, when I felt normal again, I realized the later part of the trip was very very sweet, happy and insightful -- in a semi-delirious way...

So more advice, don't do this drug alone unless you really know what you are doing! I can totally see how, if I went outside, I could have wandered off not knowing where I was going. Luckily, I was too sick to even consider going outside. There may be *something* in this drug worth exploring, but please, go slow and take precautions.

Juxlus

Since I wrote that about AMT and 2ct7 yesterday, I've realized something that probably plays a very large role in the experience that I overlooked. Earlier in the day I had taken 10mg of adderall. I thought this was safe -- didn't even consider it a factor -- but have since realized I was confused about MAOIs. I knew amphetamine was dangerous to take with MAO-inhibitors, but I thought there was a difference between MAOIs and MAO-inhibitors. in fact, I thought they were opposites. I thought AMT was an 'MAOI' and *not* an 'MAO-inhibitor'. Now I know the 'I' in MAOI stands for 'inhibitor'. I was probably experiencing serotonin syndrome and hypertension. [erowid note: the confusion and 'reality twisting' effects are common effects of high dose 2C-T-7.]

Exp Year: 2000ExpID: 2961
Gender: Male 
Age at time of experience: Not Given 
Published: Sep 14, 2000Views: 18,053
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
2C-T-7 (54), AMT (7) : Overdose (29), Difficult Experiences (5), Combinations (3), Alone (16)

COPYRIGHTS: All reports are copyright Erowid.
TERMS OF USE: By accessing this page, you agree not to download or analyze the report data without contacting Erowid Center and receiving written permission prior to your downloading the data.

Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults